Hail, Pulaski
- When
- September 10, 5:41 PM CST
- Where
- Pulaski County, Ullin
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.267, -89.183
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Sep 10, 2:30 PM CST, 3 hours 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 330 PM CDT SUN SEP 10 2006 .DISCUSSION... MODELS ARE IN DECENT AGREEMENT WITH REGARD TO THE EVOLUTION OF THE STORM SYSTEM APPROACHING FROM THE PLAINS. AS THE SYSTEM MOVES EAST THROUGH TUESDAY...MODELS DEEPEN THE UPPER LOW AND TRACK THE CENTER ACROSS IOWA AND NORTHERN ILLINOIS. BOTH THE GFS AND NAM INDICATE A SHARP TROUGH DEVELOPING SOUTHWESTWARD FROM THE LOW WHICH WILL SERVE TO PUSH THE COLD FRONT TOWARD THE CWA. THIS SCENARIO WILL PRODUCE A SOUTHWEST FLOW ALOFT WHICH WILL MAKE THE FRONTS PROGRESS SLOW. SHOULD BE PLENTY OF GULF MOISTURE STREAMING NORTH FROM THE GULF OF MEXICO OUT AHEAD OF THE FRONT. WITH THE MOISTURE IN PLACE AND THE SLOW MOVEMENT OF THE FRONT...WOULD NOT BE SURPRISED TO SEE SOME FAIRLY HEFTY RAIN AMOUNTS. WILL NOT INSERT HEAVY RAIN AT THIS TIME...BUT IF THE SCENARIO REMAINS THE SAME MONDAY...WILL LIKELY ADD IT TO THE GRIDS AND ZONES. IN ADDITION...DEPENDING ON THE AMOUNT OF INSTABILITY AHEAD OF THE FRONT MONDAY NIGHT AND TUE...WILL NEED TO MONITOR FOR THE POSSIBILITY OF SEVERE SOME SEVERE STORMS AS PIECES OF H50 ENERGY EJECT OUT AHEAD OF THE MAIN UPPER TROF. DUE TO SUFFICIENT MOISTURE BEHIND THE FRONT AND AHEAD OF THE MAIN UPPER LOW...WILL LINGER POPS INTO TUESDAY NIGHT IN AREAS EAST OF THE OHIO AND WABASH RIVERS. MAY SEE QUITE A BIT OF WRAP AROUND MOISTURE/CLOUDS ON WED WITH A SECONDARY SHORT WAVE ROTATING AROUND THE PARENT TROUGH. CANNOT RULE OUT A SHOWER OR TWO WITH THIS...BUT WILL KEEP POPS BELOW 20 FOR NOW. HUGE AREA OF HIGH PRESSURE STILL LOOKS TO TAKE RESIDENCE OVER THE REGION FOR THE REMAINDER OF THE FORECAST. SHOULD RESULT IN VERY PLEASANT LATE SUMMER CONDITIONS WITH HIGHS IN THE LOWER 80S AND LOWS DOWN IN THE 50S. MODELS MOS TEMPS VERY SIMILAR. ONLY MADE A COUPLE OF TWEAKS HERE AND THERE. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 138 PM CDT SUN SEP 10 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-111845- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 138 PM CDT SUN SEP 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. ORGANIZED SEVERE STORMS ARE NOT EXPECTED. THE STORMS WILL MOVE VERY SLOWLY...RESULTING IN THE POTENTIAL FOR HEAVY RAINFALL. ISOLATED RAINFALL RATES OF AROUND AN INCH PER HOUR ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS MAY REACH SEVERE LEVELS ON MONDAY...MAINLY DURING THE MOST UNSTABLE AFTERNOON AND EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY. THE PRIMARY HAZARD WILL BE DAMAGING WINDS. THUNDERSTORM COVERAGE WILL BE AT ITS HIGHEST ON TUESDAY AS A COLD FRONT MOVES THROUGH OUR REGION. AFTER THE FRONT PASSES...MAINLY DRY WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MONDAY. PLEASE REPORT ANY OCCURRENCES OF HAIL...STRONG WINDS...OR FLOODING. MY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 415 PM CDT SUN SEP 10 2006 KYZ005-006-008-009-011>013-016-017-019>022-102215- CALDWELL KY-CALLOWAY KY-CHRISTIAN KY-DAVIESS KY-GRAVES KY-HOPKINS KY- LYON KY-MARSHALL KY-MCCRACKEN KY-MCLEAN KY-MUHLENBERG KY-TODD KY- TRIGG KY- 415 PM CDT SUN SEP 10 2006 ...VERY STRONG THUNDERSTORMS DEVELOPING OVER WESTERN KENTUCKY... AT 408 PM...SCATTERED THUNDERSTORMS WITH TORRENTIAL RAINFALL... GUSTY WINDS NEAR 40 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER WERE OCCURRING OVER PORTIONS OF WESTERN KENTUCKY. SOME OF THE STRONGER STORMS WERE LOCATED NEAR PADUCAH...NEAR MURRAY...NEAR MADISONVILLE AND JUST NORTH OF FORT CAMPBELL. THE STORMS WERE GENERALLY MOVING NORTH AT 10 MILES AN HOUR. SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP DURING THE HEAT OF THE AFTERNOON. THE INTENSITY OF THE STORMS SHOULD DIMINISH LATER THIS EVENING AS SURFACE HEATING IS LOST. IF YOU ARE PLANNING TRAVEL THIS EVENING...AVOID ROADS THAT APPEAR COVERED WITH WATER AND SEEK ALTERNATE ROUTES. IF WATER IS THREATENING YOUR HOME OR CAMPGROUND...SEEK HIGHER GROUND IMMEDIATELY. MEFFERT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
500 PM CDT SUN SEP 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG KIRKSEY 36.68N 88.43W
09/10/2006 CALLOWAY KY LAW ENFORCEMENT
TREES DOWN IN THE TOWN/
&&
DEANNALPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
504 PM CDT SUN SEP 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL PRINCETON 38.36N 87.57W
09/10/2006 E0.75 INCH GIBSON IN TRAINED SPOTTER
&&
DEANNALThe Paducah radar (KPAH), 43 km away, was scanning. The volume nearest the first event began at 23:42 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, September 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5535177.